Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 9, Issue 1

Issues

The problem of determining a coefficient in the parabolic equation and some properties of its solution

Yu. Ya. Belov
  • Corresponding author
  • The Institute of Computational Modelling of Russian Academy of Sciences, Akademgorodok, Krasnoyarsk, 660036, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ T.N. Shipina
  • Corresponding author
  • Department of Mathematics, Krasnoyarsk State University, Svobodnyi prosp., 79, Krasnoyarsk, 660041, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-09-07 | DOI: https://doi.org/10.1515/jiip.2001.9.1.31

Abstract

- An inverse problem of recovering a coefficient of the parabolic equation is considered in the case when the unknown coefficient depends only on the time variable t. The inverse problem is proved to be uniquely solvable “on the whole”. The behavior of its solution, when t →+∞, is investigated.

About the article

Published Online: 2013-09-07

Published in Print: 2001-02-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 9, Issue 1, Pages 31–48, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2001.9.1.31.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in